Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Question For Those Taking Aptiom

Question For Those Taking Aptiom

I am taking 800mg aptiom and I am supposed to take 1000mg aptiom. A long with aptiom I am taking keppra 500mg morning and night and I also take vimpat 200mgprning and night. I am having vision problems. I have had vision problems for days to 2 weeks now. Its like I can see but barely. Is this the aptiom, or what could it be?

A MyEpilepsyTeam Member said:

I meant Vimpat

posted over 4 years ago
A MyEpilepsyTeam Member said:

Aptiom and Victom never heard of either

posted over 4 years ago
A MyEpilepsyTeam Member said:

I have never heard of it.

posted over 4 years ago
A MyEpilepsyTeam Member said:

Ask your doctor if it's ok to reduce your medicine.

posted over 4 years ago
A MyEpilepsyTeam Member said:

For the first time I took Aptiom I got that problem because I took it along with my Vimpat, Kepra, and onfi. I told my doctor and it was a drug overdose. So now I take 1000 of Aptiom at lunch and the rest is breakfast and dinner time. Its safer to take Aptiom alone because of the amount of mg.

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in